Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    High BP w/ new RX
    An_254096 posted:
    1st day taking new BP RX Atacand HCT-BP has been high all day-172/111 being the highest. To get it down I took my old BP RX-over the last 1 1/2 hrs. it has dropped to 132/100-Was this OK to do??
    billh99 responded:
    No medical professional normally responds in the forum.

    Also you did not indicate what your old BP RX was. And there are many other variables such as dosage, other meds, other medical conditions that would affect this.

    Best ask your doctor.

    Helpful Tips

    Salt or Sugar: What’s the Bigger Blood Pressure Threat?
    Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
    Was this Helpful?
    7 of 7 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center